# SDR FDEA201009213611

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 65196854368
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BOTTOM NR 3 NOSE COWL. REMOVED AND REPLACED NR 3 ENGINE NOSE COWL IAW MM 71-10-021-4. OPS AND   LEAK CHECKS GOOD IAW MM 71-00-000-1.
